| Model Number |
37612 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Codes |
Shaking/Tremors (2515); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that patient lives at a rehab facility and the step mom is the only one that has access to the handset that can check the status of the batteries.Caller states the other night patient was shaking and the following day patient was drooling.The step mom went home and got the cell phone and found one side was off and when they turned it on it was at 50% because the patient had started charging it.They were able to turn therapy on.Caller states they are relying on the nurses at the rehab to make sure patient is charging the implant which is a joke.When they sit there with patient and do it, patient will just move and it goes off.They want it to almost magnetize and stick but it doesn't and it will constantly start beeping again especially when the patient is sh aking.Caller is wondering if there is anything else they can purchase.Caller states it would be easier to have two handsets , one to leave at the rehab but they are afraid it may get lost so would need one to keep in their home also.Agent reviewed they could check with the doctor about another handset but unknown if the doctor would be able to do that.Agent will contact field to inform them.Patient's spouse called and said has an additional question that doesn't think was asked when daughter in law called earlier.Caller said was told some information that device will need special programming if the therapy turns off more than twice.Reviewed over discharge information with caller.Caller also repeated information that the patient lives in a nursing home and that therapy has been off a few times.Agent explained that when implanted battery level drops down below a certain percentage that stimulation will automatically turn off.Caller also requested name of managing physician.Caller was redirected to contact patient's managing physician for current rep information.